# SDR ANCF2015042901

- Difficulty date: May 29, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N725AV
- Make and model: Airbus A321-231
- Aircraft serial: 6219
- Aircraft time: 1,145,695 hours, 1,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Deployed
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PARKING AT GATE NOTED SLIDE RAFT AT DOOR 2R WAS ACTIVATED.   IAW AMM 25-62-49-000-001-A & AMM 25-62-49-400-001-A THE INFLATION RESERVOIR, ESCAPE SLIDE AT 2RT DOOR WAS R & R.  IAW AMM  25-62-47-000 001-A & AMM -25-62-47-400-001-A THE ESCAPE SLIDE ENCLOSURE WAS R & R.  IAW AMM 33-51-00-710-001-A THE OPERATIONAL TEST OF THE EMER LIGHTS WAS SATISFACTORY.
